Alert archive / North Dakota / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 126, NWS Bismarck, ND

July 12, 20124 counties in North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 12, 2012, 3:01 PM CDT for 4 counties in North Dakota. It was in force for 59 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 12, 2012, 3:01 PM CDT (20:01 UTC)
Expired
Jul 12, 2012, 4:00 PM CDT
In force
59 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bottineau County, ND, McHenry County, ND, Renville County, ND, Ward County, ND

What was reported inside it

TimeReportWhereRemark
Jul 12, 3:04 PM CDTHAIL 19 Se Lansford, ND
Jul 12, 3:52 PM CDTHAIL 0.882 W Granville, ND
Jul 12, 3:56 PM CDTHAIL 0.883 S Granville, ND
Jul 12, 4:05 PM CDTHAIL 14 Sse Granville, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 8.0 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2012-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 277 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2012-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -56 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
277 J/kg
Mixed-layer CIN
-275 J/kg
Mixed-layer LCL
1276 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-56 m²/s²
0-3 km storm-relative helicity
-33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

869 
WUUS53 KBIS 122001
SVRBIS
NDC009-049-075-101-122100-
/O.NEW.KBIS.SV.W.0126.120712T2001Z-120712T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
301 PM CDT THU JUL 12 2012

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN BOTTINEAU COUNTY IN NORTH CENTRAL NORTH DAKOTA
  NORTHWESTERN MCHENRY COUNTY IN NORTH CENTRAL NORTH DAKOTA
  SOUTHEASTERN RENVILLE COUNTY IN NORTH CENTRAL NORTH DAKOTA
  EAST CENTRAL WARD COUNTY IN NORTH CENTRAL NORTH DAKOTA

* UNTIL 400 PM CDT

* AT 300 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  NORTHEAST OF GLENBURN...OR 25 MILES NORTH OF MINOT...AND MOVING
  SOUTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WOLSETH...DEERING...GRANVILLE AND NORWICH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...TAKE SHELTER IN A STURDY
BUILDING...AND STAY AWAY FROM WINDOWS.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4827 10064 4814 10100 4860 10128 4867 10106
TIME...MOT...LOC 2002Z 332DEG 16KT 4856 10110
WIND...HAIL 60MPH 1.00IN

$$

AYD
3 follow-up statements
615 
WWUS53 KBIS 122018
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
318 PM CDT THU JUL 12 2012

NDC009-049-075-101-122100-
/O.CON.KBIS.SV.W.0126.000000T0000Z-120712T2100Z/
BOTTINEAU ND-MCHENRY ND-RENVILLE ND-WARD ND-
318 PM CDT THU JUL 12 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
WARD...SOUTHEASTERN RENVILLE...NORTHWESTERN MCHENRY AND SOUTH CENTRAL
BOTTINEAU COUNTIES UNTIL 400 PM CDT...

AT 314 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
WOLSETH...OR 20 MILES NORTHEAST OF MINOT...MOVING SOUTHEAST AT 25
MPH.

LOCATIONS IMPACTED INCLUDE...
  DEERING...NORWICH AND GRANVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4827 10064 4814 10100 4860 10128 4867 10106
TIME...MOT...LOC 2018Z 337DEG 20KT 4845 10103
WIND...HAIL 60MPH 1.00IN

$$

AYD
885 
WWUS53 KBIS 122037
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
337 PM CDT THU JUL 12 2012

NDC009-075-101-122046-
/O.CAN.KBIS.SV.W.0126.000000T0000Z-120712T2100Z/
BOTTINEAU ND-RENVILLE ND-WARD ND-
337 PM CDT THU JUL 12 2012

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WARD...
SOUTHEASTERN RENVILLE AND SOUTH CENTRAL BOTTINEAU COUNTIES IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
WARD...BOTTINEAU AND RENVILLE COUNTIES.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.

LAT...LON 4827 10064 4814 10101 4841 10101 4847 10087
TIME...MOT...LOC 2036Z 330DEG 24KT 4834 10094

$$

NDC049-122100-
/O.CON.KBIS.SV.W.0126.000000T0000Z-120712T2100Z/
MCHENRY ND-
337 PM CDT THU JUL 12 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
MCHENRY COUNTY UNTIL 400 PM CDT...

AT 335 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
SOUTHEAST OF DEERING...OR 18 MILES NORTHEAST OF MINOT...MOVING
SOUTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  NORWICH AND GRANVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.

&&

LAT...LON 4827 10064 4814 10101 4841 10101 4847 10087
TIME...MOT...LOC 2036Z 330DEG 24KT 4834 10094
WIND...HAIL 60MPH 1.00IN

$$

AYD/SCHECK
737 
WWUS53 KBIS 122047
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
347 PM CDT THU JUL 12 2012

NDC049-122100-
/O.CON.KBIS.SV.W.0126.000000T0000Z-120712T2100Z/
MCHENRY ND-
347 PM CDT THU JUL 12 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
MCHENRY COUNTY UNTIL 400 PM CDT...

AT 345 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
GRANVILLE...OR 19 MILES EAST OF MINOT...MOVING SOUTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  GRANVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.

&&

LAT...LON 4827 10064 4814 10101 4835 10099 4841 10084
TIME...MOT...LOC 2048Z 335DEG 25KT 4827 10087
WIND...HAIL 60MPH 1.00IN

$$

AYD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 2:41 PM CDT, 20 minutes earlier.

Area forecast discussion, Jul 12, 2:41 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
241 PM CDT THU JUL 12 2012

.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT...
A TROUGH OF LOW PRESSURE EXTENDS FROM WINNIPEG SOUTH THROUGH
EASTERN NORTH DAKOTA. THUNDERSTORMS SHOULD DEVELOP LATER THIS
AFTERNOON NEAR AND AHEAD OF THIS TROUGH...AFFECTING THE EASTERN
MOST COUNTIES IN THE FORECAST AREA...FROM BOTTINEAU TO HARVEY TO
NEAR JAMESTOWN AND OAKES. DEW POINTS REMAIN IN THE MID TO UPPER
660S NEAR THE FRONTAL ZONE WITH WEAK CONVECTION ALREADY BEGINNING.
BY SUNDOWN THIS EVENING PRECIPITATION WILL HAVE EXITED THE
FORECAST AREA AND EXPECT DRY CONDITIONS FOR THE NEXT 24 HOURS.
TEMPERATURES ARE A STEP COOLER BUT REMAIN ABOVE SEASONAL AVERAGES.

.LONG TERM...SATURDAY THROUGH THURSDAY...

IN GENERAL...HIGH TEMPERATURES IN THE EXTENDED FORECAST WILL TREND
SLIGHTLY ABOVE AVERAGE...WITH MULTIPLE CHANCES FOR THUNDERSTORMS ALSO
HIGHLIGHTING THE PERIOD.

A LARGE SCALE UPPER LEVEL RIDGE ACROSS THE CENTRAL CONUS WITH A MEAN
WESTERN CONUS TROUGH WILL BE IN PLACE THROUGHOUT THE EXTENDED
FORECAST. THIS SUPPORTS HIGH TEMPERATURES RUNNING ABOUT 5 TO PERHAPS
10 DEGREES ABOVE AVERAGE...HOWEVER...NOT OUT OF THE RANGE OF WOULD
BE EXPECTED FOR THIS TIME OF YEAR. THE WARMEST PERIOD APPEARS TO BE
SUNDAY INTO MONDAY. HIGHS IN THE MID 90S ARE FORECAST WEST OF THE
MISSOURI RIVER ON SUNDAY AS THE WARM SECTOR OF THE SURFACE LOW
PROPAGATES INTO THE WESTERN DAKOTAS. DRY VEGETATION AND SLIGHTLY
DRIER DEWPOINTS WILL AID IN LOW LEVEL HEATING...AND IF MODEL TRENDS
CONTINUE INTO TOMORROW...HIGHS MAY HAVE TO BE RAISED INTO THE UPPER
90S FOR THE FAR SOUTHWEST. FOR MONDAY...LOW TO MID 90S ARE FORECAST
ALONG AND SOUTH OF I-94 IN ASSOCIATION WITH THE AFOREMENTIONED WARM
SECTOR. A COLD FRONT IS EXPECTED TO PUSH THROUGH THE CWA MONDAY
NIGHT...YIELDING A BRIEF COOL DOWN INTO THE LOW TO MID 80S FOR HIGHS
TUESDAY AND WEDNESDAY...PRIOR TO ANOTHER POSSIBLE TEMPERATURE
INCREASE INTO THURSDAY WITH THE ONSET OF RETURN FLOW. IN REGARDS TO
THUNDERSTORMS...MULTIPLE PERIODS ARE POSSIBLE FOR THE NORTHERN
PLAINS ATOP THE CREST OF THE UPPER LEVEL RIDGE. THE BEST CHANCES FOR
CONVECTION APPEAR TO BE SUNDAY NIGHT INTO MONDAY WITH LEE TROUGHING
AND AN ATTENDANT LOW LEVEL JET...MONDAY NIGHT WITH THE COLD FRONTAL
PASSAGE AND AGAIN INTO THE MID TO LATE PORTIONS OF NEXT WEEK. WHILE
DETAILS ARE UNCERTAIN...THE BEST POTENTIAL FOR SEVERE STORMS APPEARS
TO BE SUNDAY NIGHT INTO MONDAY.

&&

.AVIATION...
VFR CONDITIONS ARE FORECAST FOR THE 18 UTC TAF CYCLE WITH THE ONLY
HAZARD BEING THE POTENTIAL FOR THUNDERSTORMS AT THE KJMS TERMINAL.
THE BEST WINDOW LOOKS TO BE BETWEEN 21-01 UTC THIS AFTERNOON AND
INTO THE EVENING. DUE TO UNCERTAINTY IN TIMING AND IMPACTS...WILL
CODE AS VCTS FOR NOW AND AMEND BASED UPON RADAR TRENDS ONCE STORMS
DEVELOP. ANY STORMS THAT DO DEVELOP MAY BE SEVERE WITH LARGE
HAIL...DAMAGING WINDS AND POSSIBLE IFR CONDITIONS.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...HW
LONG TERM....AYD
AVIATION...AYD
Hazardous weather outlook, Jul 12, 6:56 AM CDT, 8 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
656 AM CDT THU JUL 12 2012

NDZ001-002-009-010-017-018-031>033-040-041-043-044-131200-
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY-
BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
656 AM CDT THU JUL 12 2012 /556 AM MDT THU JUL 12 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE CHANCES FOR THUNDERSTORMS WILL INCREASE ACROSS WESTERN NORTH
DAKOTA SATURDAY NIGHT. THE CHANCES FOR THUNDERSTORM ACTIVITY IS
EXPECTED TO SPREAD EAST ACROSS WESTERN AND CENTRAL NORTH DAKOTA
SUNDAY THROUGH SUNDAY NIGHT. NO ORGANIZED SEVERE WEATHER IS
EXPECTED AT THIS TIME.

A SLIGHT CHANCE OF THUNDERSTORMS IN THE FORECAST FOR TUESDAY AND
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ003>005-011>013-019>023-025-034>037-042-045>048-050-051-131200-
RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MERCER-OLIVER-
MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-
GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
656 AM CDT THU JUL 12 2012 /556 AM MDT THU JUL 12 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH
DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS MAINLY ALONG AND EAST OF
HIGHWAY 83. SOME THUNDERSTORMS MAY BECOME SEVERE WITH LARGE HAIL
AND DAMAGING WINDS. THIS ACTIVITY IS EXPECTED TO PRIMARILY
AFFECT THE AREAS ALONG AND EAST OF A LINE FROM LINTON TO STEELE
TO HARVEY THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE CHANCES FOR THUNDERSTORMS WILL INCREASE ACROSS WESTERN NORTH
DAKOTA SATURDAY NIGHT. THE CHANCES FOR THUNDERSTORM ACTIVITY IS
EXPECTED TO SPREAD EAST ACROSS WESTERN AND CENTRAL NORTH DAKOTA
SUNDAY THROUGH SUNDAY NIGHT. NO ORGANIZED SEVERE WEATHER IS
EXPECTED AT THIS TIME.

A SLIGHT CHANCE OF THUNDERSTORMS IN THE FORECAST FOR TUESDAY AND
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

TM

In the hours before

Local storm report, Jul 12, 9:06 AM CDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
906 AM CDT THU JUL 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             4 N SATHER DAM          47.73N 103.81W
07/11/2012  M1.75 INCH       MCKENZIE           ND   TRAINED SPOTTER

            MARBLE TO GOLF BALL SIZED HAIL WITH 0.74 INCHES OF RAIN
            BETWEEN 515 AND 545 PM CDT...

&&

CORRECTED LOCATION

LHUBER
Local storm report, Jul 12, 2:22 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
222 PM CDT THU JUL 12 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             3 SW KILLDEER           47.34N 102.80W
07/11/2012  E2.50 INCH       DUNN               ND   LAW ENFORCEMENT

            HAIL LASTED ABOUT 10 MINUTES. REPORT FROM DUNN COUNTY
            SHERIFF. PATROL VEHICLE DAMAGED.

&&

JPM
Special weather statement, Jul 12, 2:48 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
248 PM CDT THU JUL 12 2012

NDZ003-004-011-012-122015-
BOTTINEAU ND-MCHENRY ND-RENVILLE ND-WARD ND-
248 PM CDT THU JUL 12 2012

...SPECIAL WEATHER STATEMENT FOR EASTERN WARD...SOUTHEASTERN
RENVILLE...NORTHWESTERN MCHENRY AND SOUTHERN BOTTINEAU COUNTIES UNTIL
315 PM CDT...

AT 247 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 26 MILES NORTH OF MINOT...MOVING SOUTHEAST AT 20
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GLENBURN...
  WOLSETH...
  DEERING...
  NORWICH...
  SURREY...

THIS STORM MAY INTENSIFY. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

AYD

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 7:30 PM CDTSevere Thunderstorm WarningBISDunn60 min
Jul 11, 7:41 PM CDTSevere Thunderstorm WarningBISHettinger64 min
Jul 11, 7:56 PM CDTSevere Thunderstorm WarningBISDunn, Stark64 min
Jul 11, 8:55 PM CDTSevere Thunderstorm WarningBISDunn, Mercer, Morton, Stark36 min
Jul 11, 9:47 PM CDTSevere Thunderstorm WarningBISBurleigh, Morton, Oliver58 min
Jul 11, 10:37 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Kidder38 min
Jul 11, 11:10 PM CDTSevere Thunderstorm WarningBISBurleigh, Kidder27 min
Jul 12, 3:59 PM CDTSevere Thunderstorm WarningBISMcHenry61 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.